@article{DMGT_2024_44_4_a19,
author = {Litka, Mateusz},
title = {Online size {Ramsey} number for $C_4$ and $P_6$},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {1607--1615},
year = {2024},
volume = {44},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2024_44_4_a19/}
}
Litka, Mateusz. Online size Ramsey number for $C_4$ and $P_6$. Discussiones Mathematicae. Graph Theory, Tome 44 (2024) no. 4, pp. 1607-1615. http://geodesic.mathdoc.fr/item/DMGT_2024_44_4_a19/
[1] J. Beck, Achievement games and the probabilistic method, in: Combinatorics, Paul Erdős is Eighty, Bolyai Society of Mathematical Studies 1 (1993) 51–78.
[2] J. Cyman, T. Dzido, J. Lapinskas and A. Lo, On-line Ramsey numbers for paths and cycles, Electron. J. Combin. 22 (2015) #P1.15. https://doi.org/10.37236/4097
[3] J. Dybizbański, T. Dzido and R. Zakrzewska, On-line Ramsey numbers for paths and short cycles, Discrete Appl. Math. 282 (2020) 265–270. https://doi.org/10.1016/j.dam.2020.03.004
[4] J.A. Grytczuk, H.A. Kierstead and P. Prałat, On-line Ramsey numbers for paths and stars, Discrete Math. Theor. Comput. Sci. 10(3) (2008) 63–74. https://doi.org/10.46298/dmtcs.427
[5] A. Kurek and A. Ruciński, Two variants of the size Ramsey number, Discuss. Math. Graph Theory 25 (2005) 141–149. https://doi.org/10.7151/dmgt.1268
[6] M. Litka, Online Size Ramsey Number for Cycles and Paths, Master's Thesis (Adam Mickiewicz University, Poznań, 2022).
[7] M. Litka, Online size Ramsey number for C4 and P6 (2023). arXiv: 2305.04305
[8] P. Prałat, A note on small on-line Ramsey numbers for paths and their generalization, Australas. J. Combin. 40 (2008) 27–36.
[9] P. Prałat, \tilde{R}(3,4)=17, Electron. J. Combin. 15 (2008) #R67. https://doi.org/10.37236/791
[10] P. Prałat, A note on off-diagonal small on-line Ramsey numbers for paths, Ars Combin. 107 (2012) 295–306.